miun.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Homogenization of a linear parabolic problem with a certain type of matching between the microscopic scales
Mid Sweden University, Faculty of Science, Technology and Media, Department of Mathematics and Science Education.ORCID iD: 0000-0003-2318-1716
Mid Sweden University, Faculty of Science, Technology and Media, Department of Mathematics and Science Education.
2018 (English)In: Applications of Mathematics, ISSN 0862-7940, E-ISSN 1572-9109, Vol. 63, no 5, p. 503-521Article in journal (Refereed) Published
Abstract [en]

This paper is devoted to the study of the linear parabolic problem  by means of periodic homogenization. Two interesting phenomena arise as a result of the appearance of the coefficient  in front of the timederivative. First, we have an elliptic homogenized problem although the problem studiedis parabolic. Secondly, we get a parabolic local problem even though the problem has adifferent relation between the spatial and temporal scales than those normally giving rise to parabolic local problems. To be able to establish the homogenization result, adapting to the problem we state and prove compactness results for the evolution setting of multiscale and very weak multiscale convergence. In particular, assumptions on the sequence  different from the standard setting are used, which means that these results are also of independent interest.

Place, publisher, year, edition, pages
2018. Vol. 63, no 5, p. 503-521
Keywords [en]
homogenization, parabolic problem, multiscale convergence, very weak multiscale convergence, two-scale convergence
National Category
Mathematics
Identifiers
URN: urn:nbn:se:miun:diva-35061DOI: 10.21136/AM.2018.0350-17ISI: 000448719900002Scopus ID: 2-s2.0-85055682025OAI: oai:DiVA.org:miun-35061DiVA, id: diva2:1268383
Available from: 2018-12-05 Created: 2018-12-05 Last updated: 2019-03-25Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopushttps://articles.math.cas.cz/?type=A&v=63&n=5

Authority records BETA

Johnsen, PernillaLobkova, Tatiana

Search in DiVA

By author/editor
Johnsen, PernillaLobkova, Tatiana
By organisation
Department of Mathematics and Science Education
In the same journal
Applications of Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 75 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf